# SDR CALA2019072401248

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND [2EA] AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 31.83 AND RBL 40. NOTE: PREVIOUS EXISTING REPAIR BETWEEN RBL 40 AND RBL 45.64 REPAIRED CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 31.83 & RBL 40 PER SRM 57-10-10 REPAIR 3 FIG 204 ALTERNATIVE 2. THIS IS A CATEGORY "B" REPAIR AND REQUIRES A SUPPLEMENTAL INSPECTION PER PERAGRAPH 6 TABLE 204, 56,000 FLIGHT CYCLES AFTER INSTALLATION.
